# SDR C2XA02BT035

- Difficulty date: July 21, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145
- Aircraft serial: 145151
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY LIGHT ON MAIN CABIN DOOR INOPERATIVE DURING SERVICE ROUTINE CHECK.  REMOVED AND REPLACED EMERGENCY LIGHT BULB IN MAIN CABIN DOOR IAW EMB145 AMM 33-50-00. OPS. CHECKED GOOD.
